# SDR SWAA2022042086142

- Difficulty date: March 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING 2022-148117 / [01] REPLACED PLATE ASSY AND FASTENERS ON TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:115A2001 SHEET:30 REV:A;[02] CORRECTED STEP 1: REPLACED PLATE ASSY AND FASTENERS ON TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:115A2001 SHEET:30 REV:A SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED PLATE ASSY AND FASTENERS ON TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG:115A2001 SHEET:30 REV:A SEE INDIVIDUAL SIGN OFFS BELOW.
